# SDR DALA2017072405676

- Difficulty date: July 23, 2017
- Submitted: July 25, 2017
- Operation: Air carrier
- Aircraft: N593NW
- Make and model: Boeing 757351
- Aircraft serial: 32993
- Aircraft time: 50,692 hours, 16,851 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEATS 41 TO 45 INOP. REPLACED BATTERY PACK AND CHARGER IAW AMM 33-51 OPS CHECK GOOD.
